Posted by Mona
on September 10, 2000 at 00:13:33:
In Reply to: Re: Question for the ladies only...... posted by Carole on September 09, 2000 at 18:07:07:
: : Do you experience more tremoring and do your symptoms get worse during time of hormone changes?
: : ie : ovulation, periods
: : I am getting very sensitiive....crying, and the tremors are very bad during these times.
: : Just curious if I'm alone.....
: : thanks!
: I think hormonal ups and downs affected my PD symptoms, too. I am going thru menopause and am on hormone replacement therapy (HRT) and I can still tell that certain symptoms for me are worse at certain times. i.e., my scalp, seborhhea, is 10 times worse during "the" week. The HRT seems to be helping with the teary times, though it doesn't take much to make me reach for the hankies! (especially anything sentimental on tv or the radio). I recommend finding a good gynocologist who knows his/her chemistry and then work with them. That's helped me tremendously.
Oh my yes. Believe me you are not alone. I start to feel more symptomatic about a week before my period starts then during that time it feels like I have not taken any meds at all. The tremor gets worse,I get very stiff and sore, and move like a robot. This past month was not as bad as the month before but I still dread that time to arrive. I called my movement disorder specialist annd asked about it and was told that it is very common for the meds to be less effective or not work at all during that time. They are even considering using me for research study on this subject. Good luck and I hope you feel better soon.